Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 191, NWS Atlanta, GA

December 14, 20184 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Dec 14, 2018, 6:43 AM EST for 4 counties in Georgia. It took effect at Dec 14, 2018, 1:58 PM EST. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2018, 6:43 AM EST (11:43 UTC)
In effect from
Dec 14, 2018, 1:58 PM EST
Expired
Dec 16, 2018, 7:00 AM EST
In force
41 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Dublin (DBNG1).

Action stage
20 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

813 
WGUS42 KFFC 141143
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
643 AM EST Fri Dec 14 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC167-175-303-319-150141-
/O.NEW.KFFC.FL.W.0191.181214T2100Z-181216T1200Z/
/DBNG1.1.ER.181214T2100Z.181215T0600Z.181216T0600Z.NO/
643 AM EST Fri Dec 14 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Dublin.
* From this afternoon until Sunday morning.
* At 5 AM Friday the stage was 20.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 21.2 feet by tomorrow morning.The river 
  will fall below flood stage by early Sunday morning.
* At 21.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the river upstream and 
  downstream from the gage on U.S. Highway 80.
* This crest compares to a previous crest of 21.1 feet on Apr 24 1969.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
6 follow-up statements
509 
WGUS82 KFFC 141908
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
208 PM EST Fri Dec 14 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-150908-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181209T2322Z.181211T1200Z.000000T0000Z.NO/
208 PM EST Fri Dec 14 2018

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Friday the stage was 572.0 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC167-303-319-150908-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181217T0000Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T1800Z.NO/
208 PM EST Fri Dec 14 2018

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Sunday evening.
* At 145 PM Friday the stage was 19.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by Sunday 
  evening.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-150908-
/O.EXT.KFFC.FL.W.0191.181214T1858Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0600Z.181216T0600Z.NO/
208 PM EST Fri Dec 14 2018

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Dublin.
* Until Sunday morning.
* At 145 PM Friday the stage was 21.2 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 21 feet.
* The river will continue rising to near 21.3 feet by after 12 AM  
  Saturday. The river will fall below flood stage early Sunday 
  morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the river upstream and 
  downstream from the gage on U.S. Highway 80.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
897 
WGUS82 KFFC 150218
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
918 PM EST Fri Dec 14 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 


GAC091-271-315-151617-
/O.EXT.KFFC.FL.W.0192.181215T2000Z-000000T0000Z/
/ABBG1.1.ER.181215T2000Z.181218T0000Z.000000T0000Z.NO/
918 PM EST Fri Dec 14 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* From tomorrow afternoon until further notice.
* At 8 PM Friday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.1 feet by Tuesday early afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-151617-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181216T0600Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0000Z.NO/
918 PM EST Fri Dec 14 2018

...Flood Warning extended until late Saturday night...The Flood 
Warning continues for
  The Oconee River near Oconee.
* Until late Saturday night.
* At 9 PM Friday the stage was 18.7 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tomorrow 
  evening.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-151617-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0600Z.181216T0600Z.NO/
918 PM EST Fri Dec 14 2018

The Flood Warning continues for
  The Oconee River near Dublin.
* Until Sunday morning.
* At 8 PM Friday the stage was 21.5 feet...and slowly rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue rising to near 21.6 feet by after midnight 
  tomorrow. The river will fall below flood stage early Sunday 
  morning.
* At 22 feet...Minor flooding continues in the woodlands and 
  natural flood plain along the river upstream and downstream from 
  the gage on U.S. Highway 80. Portions of some dirt river access 
  roads will begin to flood.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
754 
WGUS82 KFFC 150954
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
454 AM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 


GAC091-271-315-152354-
/O.CON.KFFC.FL.W.0192.181215T2000Z-000000T0000Z/
/ABBG1.1.ER.181215T2000Z.181218T0000Z.000000T0000Z.NO/
454 AM EST Sat Dec 15 2018

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From late this afternoon until further notice.
* At 3 AM Saturday the stage was 11.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 13.1 feet by Tuesday early afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-152354-
/O.CON.KFFC.FL.W.0187.000000T0000Z-181216T0600Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0000Z.NO/
454 AM EST Sat Dec 15 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* Until late this afternoon.
* At 4 AM Saturday the stage was 18.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 18.0 feet...The water level begins to flood portions of the dirt
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-152354-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
454 AM EST Sat Dec 15 2018

The Flood Warning continues for
  The Oconee River near Dublin.
* Until Sunday morning.
* At 3 AM Saturday the stage was 21.5 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* The river will remain steady this morning, then fall to below
  flood stage by after midnight tonight.
* At 22.0 feet...Minor flooding continues in the woodlands and 
  natural flood plain along the river upstream and downstream from 
  the gage on U.S. Highway 80. Portions of some dirt river access 
  roads will begin to flood.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
914 
WGUS82 KFFC 151620
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1120 AM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 


GAC091-271-315-160619-
/O.EXT.KFFC.FL.W.0192.181215T1800Z-000000T0000Z/
/ABBG1.1.ER.181215T1800Z.181218T1800Z.000000T0000Z.NO/
1120 AM EST Sat Dec 15 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 1045 AM Saturday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 13.4 feet by Tuesday early afternoon. Additional 
  rises are possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-160619-
/O.EXT.KFFC.FL.W.0187.000000T0000Z-181216T1000Z/
/OCNG1.1.ER.181211T1445Z.181213T1130Z.181216T0400Z.NO/
1120 AM EST Sat Dec 15 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until late tonight.
* At 1045 AM Saturday the stage was 17.7 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tonight.
* At 18 feet...The water level begins to flood portions of the dirt
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-160619-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
1120 AM EST Sat Dec 15 2018

The Flood Warning continues for
  The Oconee River near Dublin.
* Until Sunday morning.
* At 1045 AM Saturday the stage was 21.4 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by Sunday
  early morning.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the river upstream and 
  downstream from the gage on U.S. Highway 80.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
624 
WGUS82 KFFC 160157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 PM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in Georgia...
  Turkey Creek near Byromville affecting Dooly County 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 


GAC093-161556-
/O.CON.KFFC.FL.W.0193.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.181215T1335Z.181215T2145Z.000000T0000Z.NO/
857 PM EST Sat Dec 15 2018

The Flood Warning continues for
  The Turkey Creek near Byromville.
* Until further notice.
* At 8 PM Saturday the stage was 10.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the stream gage on Georgia 
  Highway 90. Portions of creek access roads and low lying areas will
  begin to flood.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

GAC091-271-315-161556-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0000Z.000000T0000Z.NO/
857 PM EST Sat Dec 15 2018

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Saturday the stage was 12.2 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13.1 feet by Wednesday 
  evening then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-175-303-319-161200-
/O.CON.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0600Z.NO/
857 PM EST Sat Dec 15 2018

The Flood Warning continues for
  The Oconee River near Dublin.
* Until Sunday morning.
* At 8 PM Saturday the stage was 21.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 21 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the river upstream and 
  downstream from the gage on U.S. Highway 80.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$
812 
WGUS82 KFFC 160612
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
112 AM EST Sun Dec 16 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Turkey Creek near Byromville affecting Dooly County

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties

 
...The Flood Warning continues for the following rivers in Georgia...

Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-162011-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0000Z.000000T0000Z.NO/
112 AM EST Sun Dec 16 2018

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 12 AM Sunday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.1 feet by Monday afternoon 
  and remain steady through the week.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-175-303-319-160642-
/O.CAN.KFFC.FL.W.0191.000000T0000Z-181216T1200Z/
/DBNG1.1.ER.181214T1420Z.181215T0845Z.181216T0400Z.NO/
112 AM EST Sun Dec 16 2018

The Flood Warning is cancelled for
  The Oconee River near Dublin.
* This takes effect immediately.
* At 12 AM Sunday the stage was 20.9 feet...and falling.
* Flood stage is 21.0 feet.
* The river will continue to fall.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC093-160642-
/O.CAN.KFFC.FL.W.0193.000000T0000Z-181216T0612Z/
/BVLG1.1.ER.181215T1335Z.181215T2145Z.181216T0507Z.NO/
112 AM EST Sun Dec 16 2018

The Flood Warning is cancelled for
  The Turkey Creek near Byromville.
* This takes effect immediately.
* At 12 AM Sunday the stage was 9.9 feet...and falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 14, 6:40 AM EST, 3 minutes earlier.

Area forecast discussion, Dec 14, 6:40 AM EST, 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
640 AM EST Fri Dec 14 2018

.PREV DISCUSSION... /Issued 326 AM EST Fri Dec 14 2018/

SHORT TERM /Today through Saturday/...
Only forecast concerns are will there be any convection, heavy rain,
flooding. Large, cutoff, nearly barotropic upper low located over
east TX this morning. 00Z and other recent guidance in good
agreement on lifting this low northeast over MS into eastern TN
thru the Sat. The area of largest ascent east of the low will be
over GA today with widespread and substantial rainfall, but nothing
too heavy. Model and WPC QPF continues to keep storm total amounts
under 1.5 inches. While soil conditions and streamflows in middle GA
are quite high, based on PW, vertical motion and QPF does not appear
there will be sufficiently high total rainfall or rain rates to
warrant any flood watches for this event.

With upper low nearly vertically stacked (i.e. barotropic), will be
hard to see favorably alignment of warm/moist low levels and
cool/dry upper levels and thus much instability. MLCAPE highest today
and this evening over westcentral GA with values perhaps reaching
250 J/kg. Model consensus on this is quite low however. Have added
SChc Thunder to Wx grids only for westcentral and middle GA through
midnight tonight. No chc for even strong storms in this setup.

As upper low moves just northwest of the state, dry slot will push
in, clearing out most precip but keep skies low overcast with some
drizzle and fog around. Does not appear we will need a dense fog
advisory, but will need to be watched.

SNELSON

LONG TERM /Saturday Night through Thursday/...
A few lingering showers across north GA Saturday night as the H5
upper low moves away from the CWA. Dry and stable conditions will
begin Sunday and continue through mid week. The ECMWF has been
consistent with a midweek system bringing a chance of rain back
into the CWA by Thursday. The GFS, while previously being the
drier model, is coming around to more of a ECMWF solution,
although timing and moisture depth differences remain. Will
continue with slight chance pops for the end of the long term.
Temperatures through the long term will be near seasonal norms.

17

&&

.AVIATION...
12Z Update...
IFR/LIFR cigs and IFR vsbys will persist today and tonight with light
rain and drizzle. TSRA not expected. Sfc winds will remain E
8-12kts with some gusts possible this morning before weakening to
5-8kts after 00Z. Improvement to cigs/vsbys expected after 12Z
Sat.

//ATL Confidence...12Z Update...
Medium confidence all cig/vsby IFR/LIFR timing today/tonight.
High confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  47  57  42 / 100  90  50  10
Atlanta         53  48  53  44 / 100  80  40  10
Blairsville     51  47  52  39 /  90  80  60  30
Cartersville    53  48  53  42 /  90  80  40  20
Columbus        65  51  57  46 / 100  70  30  10
Gainesville     49  46  53  43 / 100  90  50  10
Macon           63  54  61  44 / 100  80  40  10
Rome            55  48  53  42 /  90  80  50  20
Peachtree City  56  49  54  42 / 100  80  30  10
Vidalia         67  58  66  46 / 100  90  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....17
AVIATION...SNELSON
Hazardous weather outlook, Dec 14, 3:09 AM EST, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
309 AM EST Fri Dec 14 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
309 AM EST Fri Dec 14 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

A few thunderstorms are possible this afternoon and evening across
central Georgia. Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 1:54 PM ESTSpecial Weather StatementFFCCrisp, Dooly, Houston21 min
Dec 14, 1:57 PM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox32 days

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.